# SDR SWIA201335003

- Difficulty date: October 4, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EQUIPMENT COMPARTMENT FLOOR PANEL HAS CRACK AT LOWER CORNER.  C-CHECK REPAIRED LT FWD EQUIPMENT COMPARTMENT FLOOR PANEL IAW REO.
